Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On subsemigroups of free semigroups


Author: P. M. Cohn
Journal: Proc. Amer. Math. Soc. 13 (1962), 347-351
MSC: Primary 20.92
MathSciNet review: 0139680
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, Review of [3], Math. Rev. 9 (1948), 174.
  • [2] P. M. Cohn, On a generalization of the Euclidean algorithm, Proc. Cambridge Philos. Soc. 57 (1961), 18-30.
  • [3] M.-L. Dubreil-Jacotin, Sur l'immersion d'un semigroupe dans un groupe, C. R. Acad. Sci. Paris 225 (1947), 787-788.
  • [4] L. N. Ševrin, On subsemigroups of free semigroups, Dokl. Akad. Nauk SSSR 133 (1960), 537-539 (Russian) = Soviet Math. Dokl. 1 (1960), 892-894.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0139680-3
PII: S 0002-9939(1962)0139680-3
Article copyright: © Copyright 1962 American Mathematical Society